# SDR UALA2013031801647

- Difficulty date: March 17, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 47,454 hours, 12,174 cycles
- Engine: Pwa PW4056
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L OXYGEN BOTTLE PRESSURE LOW.  REMOVED AND REPLACED OXYGEN BOTTLE AT DOOR 2L.  OK TO CONTINUE FOR SERVICE. .
